MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETY-LOK; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETY-LOK; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305902
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material# 305902; batch# 4095458.It was reported that the bd safety-lok needle pulled out of the hub.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Ma gave a vaccine and upon pulling the needle out of the thigh it became detached from the hub.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - needle pulled out of hub.One sample was provided to our quality team for investigation.The sample was received without plastic shield and needle.A visual inspection was performed with 30x magnification.The needle hub orifice where the needle goes has 360 degrees covered with epoxy.No other information could be obtained from the sample.Based on the investigation and with the sample analysis the symptom reported is confirmed.Furthermore, a device history record review was completed for provided lot number 4095458.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.

Brand Name
BD SAFETY-LOK
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20477206
Report Number1213809-2024-00733
Device Sequence Number8275625
Product Code FMI
UDI-Device Identifier30382903059028
UDI-Public(01)30382903059028(11)240404(17)290331(10)4095458
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305902
Device Lot Number4095458
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown